# SDR ASAA0280571

- Difficulty date: November 12, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366543
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FLOORBOARD IS PUNCTURED AT FS 1117-1174, LBL 22-LBL 44.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
